# SDR SWIA200311778

- Difficulty date: February 9, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 21,181 hours, 29,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Part serial: 1314
- Condition: Malfunctioned
- Location: Emergency Light
- Part time: 6,189 hours, 8,381 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS DO NOT ILLUMINATE ON FLOOR STRIP ROWS 2 TO 6, KNEE LEVEL EXIT SIGNS AT ROW 6 AND OVERHEAD ROW 6.  REMOVED AND REPLACED CENTER EMERGENCY LIGHTS BATTERY PACK.  OPERATIONAL CHECK GOOD.
